# SDR NACA2022012400001

- Difficulty date: January 24, 2022
- Submitted: January 29, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,428 hours, 17,630 cycles
- System (JASC): 2310 · HF Communications System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF RECEIVING NOT TRANSMITTING. OPS CHECKED OK PER AMM 23-11-00, NO DEFECTS NOTED.
